MAUDE Adverse Event Report: VYAIRE MEDICAL VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY; VELA VENTILATOR

VYAIRE MEDICAL VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY; VELA VENTILATOR
Catalog Number 16532-12
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator went inoperable.This event occurred during maintenance work therefore no patient was involved.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY
Common Device Name
VELA VENTILATOR
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18889339
Report Number2021710-2024-18879
Device Sequence Number7605095
Product Code CBK
UDI-Device Identifier10190752153455
UDI-Public10190752153455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16532-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown